# SDR FDEA201011234475

- Difficulty date: November 23, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65631566
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720D (AFT SIDE OF FRAME) RBL 5 CUT OUT DAMAGED SHEAR TIE AT BS 720D RBL 5 IAW B727 SRM REV 103, 53-10-4 FIG 15.   FABRICATED SHEAR TIE USING 7075-0, .071" X 2" X 4.7500" IAW SRM 53-10-4, FIG 15.  INSTALLED SHEAR TIE IAW SRM 53-10-4, FIG 15.
